Secure Payment with Realex
Trusted Án Post Delivery
Return If Not Satisfied
- Type of Product
Adults and children over 16 years of age; 2 tablets every 4 hours. Do not take more than 12 tablets in any 24 hours.
Each Film-Coated Tablet contains: Aspirin (Acetylsalicylic Acid) 325 mg, Caffeine 15 mg.